Systèmes pluricanoniques sur les variétés de type général [d'après Hacon-McKernan, Takayama, Tsuji]
Séminaire Bourbaki - Volume 2006/2007 - Exposés 967-981, Astérisque no. 317  (2008), Talk no. 970, p. 119-140
@incollection{AST_2008__317__119_0,
     author = {Debarre, Olivier},
     title = {Syst\`emes pluricanoniques sur les vari\'et\'es de type g\'en\'eral [d'apr\`es Hacon-McKernan, Takayama, Tsuji]},
     booktitle = {S\'eminaire Bourbaki - Volume 2006/2007  - Expos\'es 967-981},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {317},
     year = {2008},
     note = {talk:970},
     pages = {119-140},
     zbl = {1151.14031},
     language = {fr},
     url = {http://www.numdam.org/item/AST_2008__317__119_0}
}
Debarre, Olivier. Systèmes pluricanoniques sur les variétés de type général [d'après Hacon-McKernan, Takayama, Tsuji], in Séminaire Bourbaki - Volume 2006/2007  - Exposés 967-981, Astérisque, no. 317 (2008), Talk no. 970, pp. 119-140. http://www.numdam.org/item/AST_2008__317__119_0/

[1] U. Angehrn & Y.-T. Siu - Effective freeness and point separation for adjoint bundles, Invent. Math. 122 (1995), p. 291-308. | Article | MR 1358978 | Zbl 0847.32035

[2] C. Birkar, P. Cascini, C. Hacon & J. Mckernan - Existence of minimal models for varieties of log general type, prépublication électronique arXiv:math.AG/0610203. | Article | MR 2601039 | Zbl 1210.14019

[3] E. Bombieri - Canonical models of surfaces of general type, Publ. Math. I.H.É.S. 42 (1973), p. 171-219. | Article | Numdam | MR 318163 | Zbl 0259.14005

[4] F. Campana - Orbifolds, special varieties and classification theory, Ann. Inst. Fourier (Grenoble) 54 (2004), p. 499-630. | Article | Numdam | MR 2097416 | Zbl 1062.14014

[5] B. Claudon - Invariance for multiples of the twisted canonical bundle, Ann. Inst. Fourier (Grenoble) 57 (2007), p. 289-300. | Article | Numdam | MR 2316240 | Zbl 1122.32013

[6] J.-P. Demailly - L 2 vanishing theorems for positive line bundles and adjunction theory, in Transcendental methods in algebraic geometry (Cetraro, 1994), Lecture Notes in Math., vol. 1646, Springer, 1996, p. 1-97. | Article | MR 1603616 | Zbl 0883.14005

[7] L. Ein, R. Lazarsfeld, M. Mustaţă, M. Nakayame & M. Popa - Restricted volumes and base loci of linear series, prépublication électronique arXivrmath.AG/0607221. | Zbl 1179.14006

[8] C. Hacon & J. Mckernan - Boundedness of pluricanonical maps of varieties of general type, Invent. Math. 166 (2006), p. 1-25. | Article | MR 2242631 | Zbl 1121.14011

[9] A. R. Iano-Fletcher - Working with weighted complete intersections, in Explicit birational geometry of 3-folds, London Math. Soc. Lecture Note Ser., vol. 281, Cambridge Univ. Press, 2000, p. 101-173. | Article | MR 1798982 | Zbl 0960.14027

[10] Y. Kawamata - Subadjunction of log canonical divisors. II, Amer. J. Math. 120 (1998), p. 893-899. | Article | MR 1646046 | Zbl 0919.14003

[11] Y. Kawamata, K. Matsuda & K. Matsuki - Introduction to the minimal model problem, in Algebraic geometry, Sendai, 1985, Adv. Stud. Pure Math., vol. 10, North-Holland, 1987, p. 283-360. | Article | MR 946243 | Zbl 0672.14006

[12] J. Kollár - Singularities of pairs, in Algebraic geometry-Santa Cruz 1995, Proc. Sympos. Pure Math., vol. 62, Amer. Math. Soc., 1997, p. 221-287. | Article | MR 1492525 | Zbl 0905.14002

[13] R. Lazarsfeld - Positivity in algebraic geometry. II, Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge, vol. 49, Springer-Verlag, Heidelberg, 2004. | Zbl 1093.14500

[14] K. Maehara - A finiteness property of varieties of general type, Math. Ann. 262 (1983), p. 101-123. | Article | Zbl 0438.14011

[15] M. Păun - Siu's invariance of plurigenera : a one-tower proof, à paraître dans J. Diff. Geom. | Zbl 1122.32014

[16] M. Raynaud - Flat modules in algebraic geometry, Compositio Math. 24 (1972), p. 11-31. | Numdam | Zbl 0244.14001

[17] Y.-T. Siu - A general non-vanishing theorem and an analytic proof of the fînite generation of the canonical ring, prépublication électronique arXiv:math. AG/0610740.

[18] Y.-T. Siu, Invariance of plurigenera, Invent. Math. 134 (1998), p. 661-673. | Article | Zbl 0955.32017

[19] Y.-T. Siu, Extension of twisted pluricanonical sections with plurisubharmonic weight and invariance of semipositively twisted plurigenera for manifolds not necessarily of general type, in Complex geometry (Göttingen, 2000), Springer, 2002, p. 223-277. | Article | Zbl 1007.32010

[20] S. Takayama - Pluricanonical Systems on algebraic varieties of general type, Invent. Math. 165 (2006), p. 551-587. | Article | Zbl 1108.14031

[21] H. Tsuji - Pluricanonical Systems of projective 3-folds, prépublication électronique arXiv:math.AG/0204096.

[22] H. Tsuji, Pluricanonical Systems of projective varieties of general type, prépublication électronique arXiv:math.AG/9909021. | Zbl 1142.14012

[23] H. Tsuji, Pluricanonical Systems of projective varieties of general type II, prépublication électronique arXiv:math.AG/0409318. | Zbl 1186.14043

[24] D. Varolin - A Takayama-type extension theorem, prépublication électronique arXiv:math.CV/0607323. | Article | Zbl 1163.32008

[25] E. Viehweg - Weak positivity and the additivity of the Kodaira dimension for certain fibre spaces, in Algebraic varieties and analytic varieties (Tokyo, 1981), Adv. Stud. Pure Math., vol. 1, North-Holland, 1983, p. 329-353. | Article | Zbl 0513.14019

[26] E. Viehweg, Quasi-projective moduli for polarized manifolds, Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge, vol. 30, Springer, 1995. | Zbl 0844.14004